# SDR SWIA202163998

- Difficulty date: November 26, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING SUPPORT WEB RH CORRODED IN MULTIPLE SPOTS     (C-CHECK RO 1/19/2022)    CORROSION ON FWD JACK FITTING RH SUPPORT WEB FOUND TO BE OUT OF LIMITS. REPLACED SUPPORT WEB REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01, AND DWG CC670-32050 REV NC. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
